# SDR DALA2018082745287

- Difficulty date: August 19, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 61,485 hours, 22,513 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Intermittent
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE LIGHT INTERMITTENT.  R & R THE FWD AND AFT PROXIMITY SENSORS ON THE R4 DOOR IAW AMM 25-66.
